# SDR UPS202889

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Strap
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON STRAP ON TOP OF 351 BULKHEAD AT WL 160, LBL 25 TO RBL 25.  MAINTENANCE FABRICATED A NEW STRAP AND INSTALLED STRAP PER SRM 51-30-2.
